When ever I wash my hair it falls out a lot and it gets thinner. When I stopped taking it my hair thickened up after a few months,
Has anyone noticed your hair falling out or getting thinner when taking Amantadine?
Question posted by Pennim on 25 June 2016
Last updated on 5 September 2016 by kalinmom
YES!! And my hairline is receding; my scalp is itchy too. My neurologist said to use a shampoo with selenium but it didn't help. Another side effect of long term amantadine (according to my neurologist) is a change in skin appearance - it is kind of like lace. Started on my feel, then up my lower legs, and now on my face.and arms. I plan to ask my neurologist about it at my next appointment.
- Amantadine uses and safety info
- Amantadine information for Healthcare Professionals (includes dosage details)
- Side effects of Amantadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.